# SDR CA970311023

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: CAC15175
- Condition: Making Metal
- Location: Nr 2 Eng
- Part time: 3,981 hours
- Component: 23038126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 BEARING MAKING METAL.   BEARING INSPECTED AND FOUND TO BE NOISY WITH BALL SHOWING EVIDENCE OF GALLING.  PART TC:  3,325.
